Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariants related to the Bergman kernel of a bounded domain in $\textbf {C}^{n}$

Author: Tadayoshi Kanemaru
Journal: Proc. Amer. Math. Soc. 92 (1984), 198-200
MSC: Primary 32H10; Secondary 32H05
MathSciNet review: 754702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce biholomorphic invariants using the Bergman kernel function of a bounded domain in ${{\mathbf {C}}^n}$.

References [Enhancements On Off] (What's this?)

  • Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439
  • J. Burbea, Minimum methods in Hilbert spaces with kernel function, Ph. D. Thesis, Stanford Univ., Stanford, Calif., 1971.
  • Tadayoshi Kanemaru, Invariant metrics on a bounded domain in ${\bf C}^{n}$, Mem. Fac. Ed. Kumamoto Univ. Natur. Sci. 30 (1981), 1–4. MR 638971
  • Shigeo Ozaki and Yoshiaki Tashiro, Mapping function onto the representative domain and its properties, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 10 (1969), 164–167 (1969). MR 262544
  • Maciej Skwarczyński, Biholomorphic invariants related to the Bergman function, Dissertationes Math. (Rozprawy Mat.) 173 (1980), 59. MR 575756

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32H05

Retrieve articles in all journals with MSC: 32H10, 32H05

Additional Information

Keywords: Bergman kernel function, biholomorphic mapping
Article copyright: © Copyright 1984 American Mathematical Society